# SDR SWIA201335669

- Difficulty date: December 3, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 28,203 hours, 17,108 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANS COWL OTBD SLIDER HAS CRACKED CLIP NEAR FWD LATCH.  C-CHECK REPLACED A BRACKET IAW SRM.
